# SDR DALA2024050905072

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331393) AFT CABIN FLOOR SUPPORT STA 947+3" RBL51 WL208 HAS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT AT AFT CABIN STA 947+3 RBL 51 WL 208 IAW B737 SRM 51-40-02-0G AND DWG 147A5660.
